# SDR FDEA201609273375

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 41,194 hours, 14,453 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

INFORMATION ONLY, REJECTED T/O 9L, PARKING BRAKE SET INDICATION, WE NEVER SET PARKING BRAKE.  ONCE WE STARTED TAXI TO RUNWAY, CHECKED HANDLE DOWN POSITION, WE HAD NORMAL CONFIGURATION ON BELOW THE LINE CHECK LIST, PERFORMED RTO, SPEED BELOW 60 KTS, CLEARED RUNWAY COMPLETED RTO AND AFTER LANDING CHECK  LIST, NO BRAKE COOLING REQUIRED TALKED TO MAINTENANCE, NO FURTHER PROBLEMS.  INFO NOTED, CYCLED PARKING BRAKE SEVERAL TIMES, PARKING BRAKE INDICATIONS OPERATED NORMALLY, REF AMM 32-45-00, ACFT OK FOR SERVICE.
